| Model Number |
MICL13.7 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
| Date of Event |
05/15/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device evaluation: lens was returned in liquid, in a specimen cup.Visual inspection found a torn haptic (torn piece missing) and debris on the lens surface.Work order search: a lens work order search was performed.No similar complaints found.(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.7mm, micl13.7, -10.0 diopter, implantable collamer lens into the patient's left eye (os) on (b)(6) 2018.On (b)(6) 2018 the lens was removed and exchanged for a shorter length and different diopter lens due to observation of excessive vault and refractive surprise.This exchange resolved the problem.Progressive myopia was reported as a pre-existing conditions.
Additional Manufacturer Narrative
On (b)(6) 2018 the lens was exchanged for a shorter length and different diopter lens due to observation of excessive vaulting, refractive surprise, and blurred vision.(b)(4).